Main Article Content

Abstract

A new exible extension of the Fréchet model is proposed and studied. Some of its
fundamental statistical properties are derived. The importance of the new model is shown via two applications to real data sets. A simple type Copula based construction are also presented.

We assess the performance of the maximum likelihood estimations of the new distribution with respect to sample size n. The assessment was based on a simulation study.The new model is much better than other important competitive models.

Keywords

Fréchet Distribution Lomax G family Modeling Data Copula Probability Weighted Moments Order Statistics Simulation.

Article Details

Author Biography

Rania Hassan Abd El Khaleq, Department of Statistics , Mathematics and Insurance , Benha University

Assistant Professor ( Lecturer ) in Department of Statistics , Mathematics and Insurance ,
Benha University

How to Cite
Abd El Khaleq, R. H. (2021). On A New Two Parameter Fréchet Distribution with Applications. Pakistan Journal of Statistics and Operation Research, 17(1), 99-112. https://doi.org/10.18187/pjsor.v17i1.2991

References

  1. Al-Babtain, A. A. Elbatal, I. and Yousof, H. M. (2020a). A new three parameter Fréchet model with mathematical properties and applications. Journal of Taibah University for Science, 14(1), 265-278. DOI: https://doi.org/10.1080/16583655.2020.1733767
  2. Al-Babtain, A. A., Elbatal, I. and Yousof, H. M. (2020b). A New Flexible Three-Parameter Model: Properties, Clayton Copula, and Modeling Real Data. Symmetry, 12(3), 440. DOI: https://doi.org/10.3390/sym12030440
  3. Ali, M. M., Yousof, H. M. and Ibrahim, M. (2021a). A new version of the generalized Rayleigh distribution with copula, properties, applications and different methods of estimation. Optimal Decision Making in Operations Research & Statistics: Methodologies and Applications, CRC Press, To appear.
  4. Ali, M. M., Ibrahim, M. and Yousof, H. M. (2021a). Expanding the Burr X model: properties, copula, real data modeling and different methods of estimation. Optimal Decision Making in Operations Research & Statistics: Methodologies and Applications, CRC Press, To appear.
  5. Aryal, G. R. and Yousof, H. M. (2017). The exponentiated generalized-G Poisson family of distributions. Economic Quality Control, 32, 1-17.
  6. Barreto-Souza, W. M., Cordeiro, G. M. and Simas, A. B. (2011). Some results for beta Fréchet distribution. Communication in Statistics-Theory and Methods, 40, 798-811. DOI: https://doi.org/10.1080/03610920903366149
  7. Brito, E., Cordeiro, G. M., Yousof, H. M., Alizadeh, M. and Silva, G. O. (2017). Topp-Leone Odd Log-Logistic Family of Distributions, Journal of Statistical Computation and Simulation, 87(15), 3040-3058. DOI: https://doi.org/10.1080/00949655.2017.1351972
  8. Chakraborty, S., Handique, L., Altun, E. and Yousof, H. M. (2019). A New Statistical Model for Extreme Values: Properties and Applications. Int. J. Open Problems Compt. Math, 12(1).‏
  9. Cordeiro, G. M., Yousof, H. M., Ramires, T. G. and Ortega, E. M. M. (2018). The Burr XII system of densities: properties, regression model and applications. Journal of Statistical Computation and Simulation, 88(3), 432-456. DOI: https://doi.org/10.1080/00949655.2017.1392524
  10. Elgohari, H. and Yousof, H. M. (2020). New Extension of Weibull Distribution: Copula, Mathematical Properties and Data Modeling. Statistics, Optimization & Information Computing, 8(4), 972-993. https://doi.org/10.19139/soic-2310-5070-1036 DOI: https://doi.org/10.19139/soic-2310-5070-1036
  11. El-Morshedy, M., Alshammari, F. S., Hamed, Y. S., Eliwa, M. S., Yousof, H. M. (2021). A New Family of Continuous Probability Distributions. Entropy, 23, 194. https://doi.org/10.3390/e23020194 DOI: https://doi.org/10.3390/e23020194
  12. Goual, H., Yousof, H. M., & Ali, M. M. (2019). Validation of the odd Lindley exponentiated exponential by a modified goodness of fit test with applications to censored and complete data. Pakistan Journal of Statistics and Operation Research, 15(3), 745-771.‏ DOI: https://doi.org/10.18187/pjsor.v15i3.2675
  13. Goual, H., & Yousof, H. M. (2020). Validation of Burr XII inverse Rayleigh model via a modified chi-squared goodness-of-fit test. Journal of Applied Statistics, 47(3), 393-423.‏ DOI: https://doi.org/10.1080/02664763.2019.1639642
  14. Goual, H., Yousof, H. M., & Ali, M. M. (2020). Lomax inverse Weibull model: properties, applications, and a modified Chi-squared goodness-of-fit test for validation. Journal of Nonlinear Sciences & Applications (JNSA), 13(6), 330-353. DOI: https://doi.org/10.22436/jnsa.013.06.04
  15. Ibrahim, M., Altun, E. and Yousof, H. M. (2020). A new distribution for modeling lifetime data with different methods of estimation and censored regression modeling. Statistics, Optimization & Information Computing, 8(2), 610-630.‏ DOI: https://doi.org/10.19139/soic-2310-5070-678
  16. Ibrahim, M., Yadav, A. S., Yousof, H. M., Goual, H. and Hamedani, G. G. (2019). A new extension of Lindley distribution: modified validation test, characterizations and different methods of estimation. Communications for Statistical Applications and Methods, 26(5), 473-495. DOI: https://doi.org/10.29220/CSAM.2019.26.5.473
  17. Jahanshahi, S.M.A., Yousof, H. M. and Sharma, V.K. (2019). The Burr X Fréchet Model for Extreme Values: Mathematical Properties, Classical Inference and Bayesian Analysis. Pak. J. Stat. Oper. Res., 15(3), 797-818.
  18. Korkmaz, M. C., Yousof, H. M. and Ali, M. M. (2017). Some theoretical and computational aspects of the odd Lindley Fréchet distribution. İstatistikçiler Dergisi: İstatistik ve Aktüerya, 10(2), 129-140.
  19. Korkmaz, M. C., Yousof, H. M., Hamedani G. G. and Ali, M. M. (2018). The Marshall--Olkin generalized G Poisson family of distributions, Pakistan Journal of Statistics, 34, 251-267.
  20. Mahmoud, M. R. and Mandouh, R. M. (2013). On the transmuted Fréchet distribution. Journal of Applied Sciences Research, 9, 5553-5561.
  21. Mansour, M. M., Ibrahim, M., Aidi, K., Shafique Butt, N., Ali, M. M., Yousof, H. M. and Hamed, M. S. (2020a). A New Log-Logistic Lifetime Model with Mathematical Properties, Copula, Modified Goodness-of-Fit Test for Validation and Real Data Modeling. Mathematics, 8(9), 1508.‏ DOI: https://doi.org/10.3390/math8091508
  22. Mansour, M. M., Butt, N. S., Ansari, S. I., Yousof, H. M., Ali, M. M. and Ibrahim, M. (2020b). A new exponentiated Weibull distribution’s extension: copula, mathematical properties and applications. Contributions to Mathematics, 1 (2020) 57–66. DOI: 10.47443/cm.2020.0018 DOI: https://doi.org/10.47443/cm.2020.0018
  23. Mansour, M., Korkmaz, M. Ç., Ali, M. M., Yousof, H. M., Ansari, S. I. and Ibrahim, M. (2020c). A generalization of the
  24. exponentiated Weibull model with properties, Copula and application. Eurasian Bulletin of Mathematics, 3(2), 84-102.‏
  25. Mansour, M., Rasekhi, M., Ibrahim, M., Aidi, K., Yousof, H. M. and Elrazik, E. A. (2020d). A New Parametric Life Distribution with Modified Bagdonavičius–Nikulin Goodness-of-Fit Test for Censored Validation, Properties, Applications, and Different Estimation Methods. Entropy, 22(5), 592.‏ DOI: https://doi.org/10.3390/e22050592
  26. Mansour, M., Yousof, H. M., Shehata, W. A. and Ibrahim, M. (2020e). A new two parameter Burr XII distribution: properties, copula, different estimation methods and modeling acute bone cancer data. Journal of Nonlinear Science and Applications, 13 (5), 223-238. DOI: https://doi.org/10.22436/jnsa.013.05.01
  27. Mansour, M. M., Butt, N. S., Yousof, H. M., Ansari, S. I. and Ibrahim, M. (2020f). A Generalization of Reciprocal Exponential Model: Clayton Copula, Statistical Properties and Modeling Skewed and Symmetric Real Data Sets. Pakistan Journal of Statistics and Operation Research, 16(2), 373-386.‏ DOI: https://doi.org/10.18187/pjsor.v16i2.3298
  28. Nichols, M. D, Padgett, W. J. (2006). A Bootstrap control chart for Weibull percentiles. Quality and Reliability Engineering International, 22, 141-151. DOI: https://doi.org/10.1002/qre.691
  29. Salah, M. M., El-Morshedy, M., Eliwa, M. S. and Yousof, H. M. (2020). Expanded Fréchet Model: Mathematical Properties, Copula, Different Estimation Methods, Applications and Validation Testing. Mathematics, 8(11), 1949.‏ DOI: https://doi.org/10.3390/math8111949
  30. Smith, R. L. and Naylor, J. C. (1987). A comparison of maximum likelihood and Bayesian estimators for the three-parameter Weibull distribution. Applied Statistics, 36, 358-369. DOI: https://doi.org/10.2307/2347795
  31. ul Haq, M. A., Yousof, H. M. and Hashmi, S. (2017). A New Five-Parameter Fréchet Model for Extreme Values. Pakistan Journal of Statistics and Operation Research, 617-632.‏ DOI: https://doi.org/10.18187/pjsor.v13i3.1727
  32. Yadav, A. S., Goual, H., Alotaibi, R. M., Ali, M. M., & Yousof, H. M. (2020). Validation of the Topp-Leone-Lomax model via a modified Nikulin-Rao-Robson goodness-of-fit test with different methods of estimation. Symmetry, 12(1), 57.‏ DOI: https://doi.org/10.3390/sym12010057
  33. Yousof, H. M., Afify, A. Z., Abd El Hadi, N. E., Hamedani, G. G. and Butt, N. S. (2016). On six-parameter Fréchet distribution: properties and applications. Pakistan Journal of Statistics and Operation Research, 281-299. DOI: https://doi.org/10.18187/pjsor.v12i2.1327
  34. Yousof, H. M., Afify, A. Z., Hamedani, G. G. and Aryal, G. (2017a). The Burr X generator of distributions for lifetime data. Journal of Statistical Theory and Applications, 16, 288--305. DOI: https://doi.org/10.2991/jsta.2017.16.3.2
  35. Yousof, H. M., Altun, E., Rasekhi, M., Alizadeh, M., Hamedani, G. G. and Ali, M. M. (2019). A new lifetime model with regression models, characterizations and applications. Communications in Statistics-Simulation and Computation, 48(1), 264-286.‏ DOI: https://doi.org/10.1080/03610918.2017.1377241
  36. Yousof, H. M., Alizadeh, M., Jahanshahiand, S. M. A., Ramires, T. G., Ghosh, I. and Hamedani G. G. (2017b). The transmuted Topp-Leone G family of distributions: theory, characterizations and applications, Journal of Data Science. 15, 723-740. DOI: https://doi.org/10.6339/JDS.201710_15(4).00008
  37. Yousof, H. M., Altun, E. and Hamedani, G. G. (2018a). A new extension of Frechet distribution with regression models, residual analysis and characterizations. Journal of Data Science, 16, 743-770. DOI: https://doi.org/10.6339/JDS.201810_16(4).00005
  38. Yousof, H. M., Hamedani, G. G. and Ibrahim, M. (2020). The two-parameter xgamma Frechet distribution: characterizations, copulas, mathematical properties and different classical estimation methods. Contributions to Mathematics, 2(2020), 32–41.
  39. Yousof, H. M., Jahanshahi, S. M., Ramires, T. G Aryal, G. R. and Hamedani G. G. (2017c). A new distribution for extreme values: regression model, characterizations and applications. Journal of Data Science, Journal of Data Science, 16(4), 677-706. DOI: https://doi.org/10.6339/JDS.201810_16(4).00002
  40. Yousof, H. M., Rasekhi, M., Altun, E. and Alizadeh, M. (2018b). The extended odd Frechet family of distributions: properties, applications and regression modeling. International Journal of Applied Mathematics and Statistics, 30(1), 1-30.